# SDR 97FDEA00264

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION ENGINEERS PANEL DID NOT INDICATE AN AMBER RIGHT GEAR DOOR LIGHT DURING SEQUENCE.  LANDING GEAR FRONT PANEL SHOWED CORRECT LIGHT SEQUENCE AND EXTINGUISHED RED LIGHT GEAR DOOR LIGHT.  MAKING SURE RIGHT GEAR DOORS WERE UP. THE LANDING GEAR WAS EXTENDED AND RETRACTED WITH THE SAME RESULTS, NO AMBER RIGHT GEAR DOOR LIGHT ON FLIGHT ENGINEER'S PANEL.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR SWITCH PER MAINTENANCE MANUAL 727-200 32-62-11.  SYSTEM CHECKS GOOD OK FOR SERVICE.
